# SDR RAIA201209150001

- Difficulty date: September 15, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 30,949 hours, 29,173 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING IN KIAD, LAV SMOKE LIGHT INDICATION APPEARED.  F/A REPORTED SMOKE COMING FROM LAV.  AFTER 1 MINUTE OF SMOKE NO MORE SMOKE WAS PRESENT.  AFTER LANDING, CREW STOPPED A/C AND EVACUATED THE PASSENGERS.  MAINTENANCE INSPECTED LAV LIGHTS, WIRES, BALLAST AND THE LAV SYSTEM, SYSTEMS WORK GOOD AND NO DEFECTS FOUND.  MAINTENANCE INSPECTED AIR CONDITIONING, RECIRC AND GASPER FANS, OPS CHECK GOOD AND NO DEFECTS FOUND.  MAINTENANCE INSPECTED PACK AND BLEED SYSTEM, OPS CHECK GOOD AND NO DEFECTS.  MAINTENANCE INSPECTED SMOKE DETECTION SYSTEM, OPS CHECK GOOD AND NO DEFECTS.  ALL SYSTEMS OPS CHECK GOOD.
